Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 77, Issue 2,  Spring  2017  pp. 245-259.

Interpolation of noncommutative symmetric martingale spaces

Authors:  Turdebek N. Bekjan
Author institution: L. N. Gumilyov Eurasian National University, Astana, 010008, Kazakhstan

Summary:  Let $E_0, E_1$ be symmetric spaces on $[0,\infty)$, $0<\theta<1$ and $E=(E_0,E_1)_\theta$. We prove that for the Hardy spaces and conditioned Hardy spaces of noncommutative martingales the analogue of this relationship holds under some conditions.

Keywords:  noncommutative martingale, interpolation, noncommutative symmetric spaces

Contents   Full-Text PDF